# SDR AALA202410154314

- Difficulty date: October 4, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N907NN
- Make and model: Boeing 737823
- Aircraft serial: 31158
- Aircraft time: 35,214 hours, 15,191 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A812711
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CARGO COMPARTMENT TRANSITION SHIELD FROM STA 767 TO STA 787, S25R. REPLACED TRANSITION SHIELD PER AARD 51-00-05-1A.
